Solution of the one-dimensional Dirac equation with a linear scalar potential

John R. Hiller

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

We solve the Dirac equation in one spatial dimension for the case of a linear, Lorentz-scalar potential. This extends earlier work of Bhalerao and Ram [Am. J. Phys. 69 (7), 817-818 (2001)] by eliminating unnecessary constraints. The spectrum is shown to match smoothly to the nonrelativistic spectrum in a weak-coupling limit.

Original languageEnglish (US)
Pages (from-to)522-524
Number of pages3
JournalAmerican Journal of Physics
Volume70
Issue number5
DOIs
StatePublished - Dec 1 2002

Fingerprint Dive into the research topics of 'Solution of the one-dimensional Dirac equation with a linear scalar potential'. Together they form a unique fingerprint.

  • Cite this